Open Access
Translator Disclaimer
2014 Exponential Stability for Impulsive Stochastic Nonlinear Network Systems with Time Delay
Lanping Chen, Zhengzhi Han, Zhenghua Ma
J. Appl. Math. 2014(SI01): 1-5 (2014). DOI: 10.1155/2014/787568

Abstract

We study the exponential stability of the complex dynamical network described by differentially nonlinear equations which couple with time delay and stochastic impulses. Some sufficient conditions are established to ensure pth moment exponential stable for the stochastic impulsive systems (SIS) with time delay. An example with its numerical simulation is presented to illustrate the validation of main results.

Citation

Download Citation

Lanping Chen. Zhengzhi Han. Zhenghua Ma. "Exponential Stability for Impulsive Stochastic Nonlinear Network Systems with Time Delay." J. Appl. Math. 2014 (SI01) 1 - 5, 2014. https://doi.org/10.1155/2014/787568

Information

Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07010754
MathSciNet: MR3187051
Digital Object Identifier: 10.1155/2014/787568

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2014 • No. SI01 • 2014
Back to Top